# SDR CALA2009101400623

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 38,666 hours, 12,842 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Mechanism
- Part number: 251A18172
- Part serial: 1332
- Condition: Faulty
- Location: Aileron
- Part time: 38,666 hours, 12,842 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AILERONS ARE VERY STIFF TO MOVE THROUGHOUT FULL TRAVEL.  REMOVED AND REPLACED AILERON TRANSFER MECHANISM IAW 737 AMM 27-11-61.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1054666, S/N OFF 01332.
